Alert archive / Illinois / Tornado Warnings in 2013
Tornado Warning 25, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Nov 17, 2013, 12:58 PM CST for Vermilion County, Illinois. It was in force for 32 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 12:58 PM CST (18:58 UTC)
- Expired
- Nov 17, 2013, 1:30 PM CST
- In force
- 32 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 133 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 1:05 PM CST | TORNADO 2 | 4 Nw Sidell, IL | *** 1 INJ *** EF-2 TORNADO. STARTED 4 MILES NORTHWEST OF SIDELL...PEAK WIND 130 MPH...PATH LENGTH 18 MILES...1/4 MILE PATH WIDTH...END TIME 119 PM CST...ENDED AT 4.5 MILES NORTHEAST OF WESTVILLE. |
| Nov 17, 1:07 PM CST | TORNADO | Jamaica, IL | MACHINE SHEDS HEAVILY DAMAGED. |
| Nov 17, 1:09 PM CST | TORNADO | 3 Sw Catlin, IL | TWO FARM HOMES DAMAGED. |
| Nov 17, 1:11 PM CST | TSTM WND DMG | 3 S Danville, IL | ROOF OFF HOUSE |
| Nov 17, 1:11 PM CST | TSTM WND GST 69 | Westville, IL | |
| Nov 17, 1:11 PM CST | TORNADO | 1 N Westville, IL | HALF MILE WEST OF IL ROUTE 1 ON 1350 NORTH |
| Nov 17, 1:11 PM CST | TORNADO | 2 Se Catlin, IL | TWO FARMS DESTOYED. |
| Nov 17, 1:11 PM CST | TORNADO | Westville, IL | WIDESPREAD POWER OUTAGES. TREES AND POWER POLES DOWN. HIGH SCHOOL IN WESTVILLE DAMAGED. |
| Nov 17, 1:15 PM CST | TORNADO | Westville, IL | MOBILE HOME DAMAGED. |
| Nov 17, 1:20 PM CST | TORNADO | Danville, IL | CANNON SCHOOL IN DANVILLE DAMAGED. NUMEROUS BUSINESSES DAMAGED ON VERMILION STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 8:40 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
849
WFUS53 KILX 171858
TORILX
ILC183-171930-
/O.NEW.KILX.TO.W.0025.131117T1858Z-131117T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1258 PM CST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 130 PM CST
* AT 1256 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES WEST OF BROADLANDS...AND MOVING
NORTHEAST AT 65 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...ALLERTON...FAIRMOUNT...FITHIAN...OAKWOOD...CATLIN...
WESTVILLE...TILTON...JAMAICA...KICKAPOO STATE PARK AND VERMILION
COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 202 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3991 8793 4009 8794 4026 8752 4005 8753
TIME...MOT...LOC 1859Z 241DEG 57KT 3995 8804
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BAK3 follow-up statements
850
WWUS53 KILX 171911
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
111 PM CST SUN NOV 17 2013
ILC183-171930-
/O.CON.KILX.TO.W.0025.000000T0000Z-131117T1930Z/
VERMILION IL-
111 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN VERMILION COUNTY
UNTIL 130 PM CST...
AT 110 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FAIRMOUNT...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...OAKWOOD...CATLIN...WESTVILLE...TILTON...KICKAPOO STATE
PARK AND VERMILION COUNTY AIRPORT.
INTERSTATE 74 BETWEEN MILE MARKERS 201 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3991 8793 4009 8794 4026 8752 4005 8753
TIME...MOT...LOC 1911Z 241DEG 57KT 4004 8782
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BAK455
WWUS53 KILX 171921
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
121 PM CST SUN NOV 17 2013
ILC183-171930-
/O.CON.KILX.TO.W.0025.000000T0000Z-131117T1930Z/
VERMILION IL-
121 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL VERMILION
COUNTY UNTIL 130 PM CST...
AT 120 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TILTON...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
VERMILION COUNTY AIRPORT.
INTERSTATE 74 BETWEEN MILE MARKERS 210 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4000 8768 4018 8772 4026 8752 4005 8753
TIME...MOT...LOC 1922Z 241DEG 57KT 4012 8762
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BAK190 WWUS53 KILX 171930 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 130 PM CST SUN NOV 17 2013 ILC183-171940- /O.EXP.KILX.TO.W.0025.000000T0000Z-131117T1930Z/ VERMILION IL- 130 PM CST SUN NOV 17 2013 ...THE TORNADO WARNING FOR EAST CENTRAL VERMILION COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4000 8768 4018 8772 4026 8752 4005 8753 TIME...MOT...LOC 1921Z 241DEG 57KT 4011 8763 $$ BAK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Nov 17, 11:35 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Nov 17, 11:35 AM CST, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1135 AM CST Sun Nov 17 2013 .DISCUSSION... ISSUED 1019 AM CST Sun Nov 17 2013 Have tweeked grids, but see little need to alter bulk of current package. Winds have reached a gust to 52 MPH during past hour at IJX and BMI to 43 MPH. Strong winds will become more widespread as morning continues. 16z KILX sounding should be available. Barker && .AVIATION... ISSUED 1130 AM CST Sun Nov 17 2013 Cold front now pushing east through western Illinois. Severe storms with a few strong tornadoes are preceding the front. Very strong south winds will continue out ahead of the storms. Winds will shift from S/SW to W as front passes this afternoon. Winds should die down by late afternoon. Clearing will occur behind the front. Barker && .PREV DISCUSSION... ISSUED 230 AM CST Sun Nov 17 2013 SHORT TERM...Today and tonight: Ingredients still coming together for potential significant severe weather and wind event today. Latest surface map showing a pair of lows, one in northern Minnesota and the other in north central Kansas. Temperatures have gone nowhere overnight and were about 10 degrees above the normal highs for the date. Southerly winds have settled down a tad but still gusted to 20-25 mph in some areas as of 2 am. Abundant moisture in place with 60 degree dew points as far north as Pontiac. Strong low level jet of around 50 knots at 925 mb has been feeding some persistent convection along the Ohio River, with scattered convection further north. Powerful upper level jet of 110+ knots has been streaming southeast from the Pacific Northwest, with a secondary jet in the southern stream of 90-100 knots coming into the Ohio Valley. Latest model runs slowing the system down a tad, but still sweeping the front through the CWA between noon and 4 pm. Main convective activity expected to initiate late morning between I-55 and the Mississippi River, then rapidly sweep eastward through mid afternoon, ending across the southeast tip of the CWA toward sunset. Bulk shear of 65-75 knots from 0-6km and SBCAPE values around 1000 J/kg will help feed the severe storms, with a significant tornado threat. Latest Day1 outlook from SPC includes areas along and east of I-57 in a high risk for severe weather today, with a moderate risk most other areas in the CWA, and tornado probabilities of 15-30%. Significant threat of damaging winds with the storms as well. Outside of the storms, the winds will be a problem as well. Wind gusts of 35-45 mph will be likely from late morning through the afternoon. Behind the front, strong isallobaric rises are progged, with 3-hour pressure changes of 8 to 10 mb pushing through central and northern Illinois late this afternoon. RAP model guidance suggesting an hour or two of gusts 50-60 mph preceding the core of the highest pressure changes. Have elected to upgrade about the northern half of the wind advisory to a high wind warning as a result, generally along and north of a Havana to Danville line. Have left the expiration time as 6 pm. Will still see some gusts of 30-35 mph early in the evening across the northeast, but this will diminish as the pressure couplet moves into the Chicago area. LONG TERM...Monday through Saturday: Aside from some breezy weather on Monday in the wake of the storm system, a quiet period is on tap through Tuesday. Next shortwave should swing through mid week, with some showers mainly Wednesday night and Thursday. Upper pattern later in the week continues to shift toward a split flow, with Illinois caught in the middle. More agreement now noted between the GFS and ECMWF with a large cutoff low southwest of California late in the week, as faster shortwaves swing through the northern stream across the Great Lakes. The ECMWF is a bit on the wetter side with this pattern, with the earlier wave getting hung up and loitering over the Ohio Valley until Friday night, whereas the GFS focuses more on the phasing of the two streams on Friday. Have gone with 50 percent PoP's for Friday, then decreased them Friday night before keeping Saturday mainly dry. This particular pattern indicates a pretty good shot of cold air coming into the Great Lakes during the weekend. How far it gets south into our area remains to be seen. Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY until 6 PM CST this evening FOR ILZ040-047>057- 061>063-066>068-071>073. HIGH WIND WARNING until 6 PM CST this evening FOR ILZ027>031- 036>038-041>046. &&
Hazardous weather outlook, Nov 17, 11:21 AM CST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1121 AM CST SUN NOV 17 2013 ILZ027>031-036-037-041-042-181200- FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 1121 AM CST SUN NOV 17 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING SEVERE THUNDERSTORMS WITH POTENTIAL STRONG TORNADOES POSSIBLE. THE LATEST INDICATIONS SUGGEST STORMS WILL PUSH EAST OF I-55 AFTER 1 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORNADOES WILL BE THE PRIMARY THREATS. IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED AROUND 40 MPH WITH GUSTS AS HIGH AS 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY. ILZ040-047>051-181200- CASS-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT- 1121 AM CST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING SEVERE THUNDERSTORMS WITH POTENTIAL STRONG TORNADOES POSSIBLE. THE LATEST INDICATIONS SUGGEST STORMS WILL PUSH EAST OF I-55 AFTER 1 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORNADOES WILL BE THE PRIMARY THREATS. IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST TO BETWEEN 40 AND 45 MPH AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY. ILZ052>057-061>063-066>068-071>073-181200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-RICHLAND-SHELBY- 1121 AM CST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST STORMS WILL PUSH EAST OF U.S.51 AFTER 1 PM...THEN WILL REACH THE ILLINOIS INDIANA BORDER BETWEEN 4 AND 5 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS. A FEW ISOLATED CELLS MAY DEVELOP AHEAD OF THE MAIN LINE...PROVIDING AN ENHANCED RISK FOR TORNADOES. IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST TO BETWEEN 40 AND 45 MPH AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 6 PM TODAY. ILZ038-043>046-181200- CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION- 1121 AM CST SUN NOV 17 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST STORMS WILL PUSH EAST OF U.S.51 AFTER 1 PM...THEN WILL REACH THE ILLINOIS INDIANA BORDER BETWEEN 4 AND 5 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS. A FEW ISOLATED CELLS MAY DEVELOP AHEAD OF THE MAIN LINE...PROVIDING AN ENHANCED RISK FOR TORNADOES. IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED AROUND 40 MPH... WITH GUSTS AS HIGH AS 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 5 PM TODAY. BARKER
In the hours before
Local storm report, Nov 17, 12:20 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1220 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM TSTM WND DMG HARTSBURG 40.25N 89.44W
11/17/2013 LOGAN IL EMERGENCY MNGR
SEMI BLOWN OVER ON I-155. TIME ESTIMATED.
&&Local storm report, Nov 17, 12:37 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1237 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM TORNADO 1 N ALTAMONT 39.07N 88.75W
11/17/2013 EFFINGHAM IL LAW ENFORCEMENT
ESTIMATED HALF MILE WIDE
&&Local storm report, Nov 17, 12:41 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1241 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND GST SEYMOUR 40.10N 88.42W
11/17/2013 E70 MPH CHAMPAIGN IL EMERGENCY MNGR
&&Local storm report, Nov 17, 12:44 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM TSTM WND DMG SAYBROOK 40.43N 88.53W
11/17/2013 MCLEAN IL TRAINED SPOTTER
SEVERAL TREES UPROOTED. NUMEROUS HOMES WITH SHINGLE
DAMAGE. TIME ESTIMATED.
&&Local storm report, Nov 17, 12:56 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1256 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG GARRETT 39.80N 88.43W
11/17/2013 DOUGLAS IL EMERGENCY MNGR
MOBILE HOMES BLOWN OVER
&&Local storm report, Nov 17, 12:58 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1258 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM TORNADO FLATVILLE 40.24N 88.06W
11/17/2013 CHAMPAIGN IL EMERGENCY MNGR
FROM TRAINED SPOTTERS
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 11:50 PM CST | Special Weather Statement | ILX | Crawford | 25 min |
| Nov 16, 11:53 PM CST | Severe Thunderstorm Warning | ILX | Crawford | 37 min |
| Nov 17, 2:50 AM CST | High Wind Warning | ILX | Champaign, DeWitt, Fulton, Knox, Logan, McLean and 8 more | 15 hr |
| Nov 17, 10:01 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 44 min |
| Nov 17, 10:37 AM CST | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 53 min |
| Nov 17, 10:42 AM CST | Tornado Warning | ILX | Logan, Mason, Menard, Sangamon | 33 min |
| Nov 17, 10:50 AM CST | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 25 min |
| Nov 17, 10:57 AM CST | Tornado Warning | ILX | Marshall, Tazewell, Woodford | 33 min |
| Nov 17, 11:12 AM CST | Tornado Warning | ILX | Marshall, Tazewell, Woodford | 33 min |
| Nov 17, 11:12 AM CST | Tornado Warning | ILX | Christian, Sangamon | 33 min |
| Nov 17, 11:18 AM CST | Severe Thunderstorm Warning | ILX | Cass, Logan, Mason, Menard | 42 min |
| Nov 17, 11:29 AM CST | Tornado Warning | ILX | Christian, Macon | 31 min |
| Nov 17, 11:31 AM CST | Tornado Warning | ILX | Logan, McLean, Tazewell | 29 min |
| Nov 17, 11:43 AM CST | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 47 min |
| Nov 17, 11:49 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Mason, Peoria, Stark and 2 more | 41 min |
| Nov 17, 11:54 AM CST | Tornado Warning | ILX | McLean | 36 min |
| Nov 17, 11:55 AM CST | Tornado Warning | ILX | Christian, Shelby | 50 min |
| Nov 17, 12:09 PM CST | Severe Thunderstorm Warning | ILX | McLean | 51 min |
| Nov 17, 12:18 PM CST | Severe Thunderstorm Warning | ILX | Coles, Douglas, Macon, Moultrie, Piatt, Shelby | 42 min |
| Nov 17, 12:19 PM CST | Tornado Warning | ILX | Champaign, Piatt | 41 min |
| Nov 17, 12:26 PM CST | Tornado Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 49 min |
| Nov 17, 12:36 PM CST | Tornado Warning | ILX | Champaign, Douglas, Piatt | 39 min |
| Nov 17, 12:39 PM CST | Tornado Warning | ILX | Clay, Effingham | 51 min |
| Nov 17, 12:44 PM CST | Tornado Warning | ILX | Champaign | 31 min |
| Nov 17, 12:50 PM CST | Tornado Warning | ILX | Vermilion | 40 min |
| Nov 17, 12:56 PM CST | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar, Moultrie, Vermilion | 49 min |
| Nov 17, 1:15 PM CST | Tornado Warning | ILX | Crawford, Jasper, Richland | 45 min |
| Nov 17, 1:25 PM CST | Tornado Warning | ILX | Edgar | 20 min |
| Nov 17, 1:38 PM CST | Tornado Warning | ILX | Lawrence | 37 min |
Nearby
Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.